Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Linear operations on summable functions


Authors: Nelson Dunford and B. J. Pettis
Journal: Trans. Amer. Math. Soc. 47 (1940), 323-392
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9947-1940-0002020-4
MathSciNet review: 0002020
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des Opérations Linéaires, Warsaw, 1932.
  • [2] G. Birkhoff, Integration of functions with values in a Banach space, these Transactions, vol. 38 (1935), pp. 357-378. MR 1501815
  • [3] S. Bochner, Integration von Funktionen, deren Werte die Elemente eines Vektorraumes sind, Fundamenta Mathematicae, vol. 20 (1933), pp. 262-276.
  • [4] L. W. Cohen and N. Dunford, Linear operations on sequence spaces, Duke Mathematical Journal, vol. 3 (1937), pp. 689-701. MR 1546023
  • [5] W. Doeblin and R. Fortet, Sur deux notes de MM. Kryloff et Bogoliouboff, Comptes Rendus de l'Académie des Sciences, Paris, vol. 204 (1937), pp. 1699-1701.
  • [6] J. L. Doob, Stochastic processes with integral-valued parameter, these Transactions, vol. 44 (1938), pp. 87-150. MR 1501964
  • [7] -, One-parameter families of transformations, Duke Mathematical Journal, vol. 4 (1938), pp. 752-774. MR 1546095
  • [8] N. Dunford, Integration in general analysis, these Transactions, vol. 37 (1935), pp. 441-453; corrections, ibid., vol. 38 (1936), pp. 600-601. MR 1501796
  • [9] -, Integration and linear operations, these Transactions, vol. 40 (1936), pp. 474-494. MR 1501886
  • [10] -, Uniformity in linear spaces, these Transactions, vol. 44 (1938), pp. 305-356. MR 1501971
  • [11] -, A mean ergodic theorem, Duke Mathematical Journal, vol. 5 (1939), pp. 635-646. MR 0000098 (1:18f)
  • [12] M. Eidelheit, Zur Theorie der Konvexen Mengen in linearen normierten Räumen, Studia Mathematica, vol. 6 (1936), pp. 104-111.
  • [13] R. Fortet, Sur des probabilités en chaîne, Comptes Rendus de l'Académie des Sciences, Paris, vol. 204 (1937), pp. 315-317.
  • [14] -, Sur des opérations linéaires non complètement continus, Comptes Rendus de l'Académie des Sciences, Paris, vol. 204 (1937), pp. 1543-1545.
  • [15] M. Fréchet, Sur l'allure asymptotique de la suite des itérés d'un noyau de Fredholm, Quarterly Journal of Mathematics, vol. 5 (1934), pp. 106-144.
  • [16] V. Gantmakher and V. Smulian, Sur les espaces dont la sphère unitaire est faiblement compacte, Comptes Rendus de l'Académie des Sciences de l'URSS, vol. 17 (1937), pp. 91-94.
  • [17] I. Gelfand, Sur un lemme de la théorie des espaces linéaires, Communications de l'Institut des Sciences Mathématiques et Mécaniques de l'Université de Kharkoff, (4), vol. 13 (1935), pp. 35-40.
  • [18] -, Abstrakte Funktionen und lineare Operatoren, Recueil Mathématique, new series, vol. 4 (1938), pp. 235-284.
  • [19] T. H. Hildebrandt, Lebesgue integration in general analysis, Bulletin of the American Mathematical Society, vol. 33 (1927), p. 646.
  • [20] -, Linear operations on functions of bounded variation, Bulletin of the American Mathematical Society, vol. 44 (1938), pp. 75-76.
  • [21] E. Hille and J. D. Tamarkin, On the theory of linear integral equations II, Annals of Mathematics, (2), vol. 35 (1934), pp. 445-455. MR 1503171
  • [22] S. Kakutani, Iteration of linear operations in complex Banach spaces, Proceedings of the Imperial Academy, Tokyo, vol. 14 (1938), pp. 295-300. MR 1568516
  • [23] L. Kantorovitch, Allgemeine Formen gewisser Klassen von linearen Operatoren, Comptes Rendus de l'Académie des Sciences de l'URSS, vol. 12 (1936), pp. 101-106.
  • [24] L. Kantorovitch and B. Vulich, Sur la représentation des Opérations linéaires, Compositio Mathematica, vol. 5 (1937), pp. 119-165.
  • [25] -, Sur un théorème de M. N. Dunford, ibid., vol. 5 (1938), pp. 430-432. MR 1557009
  • [26] N. Kryloff and N. Bogoliouboff, Sur les probabilités en chaîne, Comptes Rendus de l'Académie des Sciences, Paris, vol. 204 (1937), pp. 1386-1388.
  • [27] S. Mazur, Über konvexen Mengen in linearen normierten Räumen, Studia Mathematica, vol. 4 (1933), pp. 70-84.
  • [28] -, Über die kleinste konvexe Menge, die eine gegebene kompakte Menge enthält, Studia Mathematica, vol. 2 (1930), pp. 7-9.
  • [29] O. Nikodym, Sur une généralisation des intégrales de M. J. Radon, Fundamenta Mathematicae, vol. 15 (1930), pp. 131-179.
  • [30] -, Contribution à la théorie des fonctionelles linéaires..., Mathematica, vol. 5 (1931), pp. 130-141.
  • [31] B. J. Pettis, On integration in vector spaces, these Transactions, vol. 44 (1938), pp. 277-304. MR 1501970
  • [32] -, Differentiation in Banach spaces, Duke Mathematical Journal, vol. 5 (1939), pp. 254-269. MR 1546122
  • [33] M. Riesz, Sur les ensembles compacts de fonctions sommables, Acta Szeged, vol. 6 (1933), pp. 136-142.
  • [34] S. Saks, Theory of the Integral, Warsaw and Lwów, 1937.
  • [35] -, Addition to the note on some functionals, these Transactions, vol. 35 (1933), pp. 965-970.
  • [36] W. Sierpiński, Sur un Problème concernant les ensembles measurables superficiellement, Fundamenta Mathematicae, vol. 1 (1920), pp. 112-115.
  • [37] J. Servint, Sur les transformations intégrales de l'espace $ L$, Comptes Rendus de l'Académie des Sciences de l'URSS, vol. 18 (1938), pp. 255-257.
  • [38] F. Smithies, A note on completely continuous transformations, Annals of Mathematics, (2), vol. 38 (1937), pp. 626-630. MR 1503358
  • [39] W. L. Chmoulyan, Sur les ensembles faiblement compacts dans les espaces linéaires normés, Communications de l'Institut des Sciences Mathématiques et Mécaniques de l'Université de Kharkoff, (4), vol. 14 (1937), pp. 239-242.
  • [40] J. D. Tamarkin, On the compactness of the space $ {L_p}$, Bulletin of the American Mathematical Society, vol. 38 (1932), pp. 79-84. MR 1562331
  • [41] A. Tulajkov, Zur Kompaktheit im Raum $ {L_p}$ für $ p = 1$, Nachrichten der Gesellschaft der Wissenschaften, Göttingen, 1933, pp. 169-170.
  • [42] B. Vulich, Sur les formes générales de certaines opérations linéaires, Recueil Mathematiques, new series, vol. 2 (1937), pp. 275-305.
  • [43] K. Yosida, Abstract integral equations and the homogeneous stochastic process, Proceedings of the Imperial Academy, Tokyo, vol. 14 (1938), pp. 286-291. MR 1568514
  • [44] -, Mean ergodic theorem in Banach spaces, ibid., pp. 292-294.
  • [45] K. Yosida and S. Kakutani, Application of the mean ergodic theorem to the problems of Markoff's process, ibid., pp. 333-339.
  • [46] K. Yosida, Y. Mimura, and S. Kakutani, Integral operator with bounded kernel, ibid., pp. 359-362.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1940-0002020-4
Article copyright: © Copyright 1940 American Mathematical Society

American Mathematical Society